Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 487465, 6 pages
Research Article

Computation of a Canonical Form for Linear 2D Systems

Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khodh, 123 Muscat, Oman

Received 8 July 2014; Revised 19 November 2014; Accepted 27 November 2014; Published 15 December 2014

Academic Editor: Anh-Huy Phan

Copyright © 2014 Mohamed Salah Boudellioua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Salah Boudellioua, “Computation of a Canonical Form for Linear 2D Systems,” International Journal of Computational Mathematics, vol. 2014, Article ID 487465, 6 pages, 2014.